MathSciNet Relay Station
MathSciNet bibliographic data
MR2460427 34K20 (34K45 93D20)
Liu, Xinzhi; Shen, Xuemin; Zhang, Yi; Wang, Qing Stability criteria for impulsive systems with time delay and unstable system matrices. IEEE Trans. Circuits Syst. I. Regul. Pap. 54 (2007), no. 10, 2288–2298.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement